# SDR XN0A1249

- Difficulty date: July 26, 2005
- Submitted: July 26, 2005
- Operation: Air carrier
- Aircraft: N372PC
- Make and model: Airbus A300 B4-203
- Aircraft serial: 196
- Aircraft time: 40,015 hours, 32,574 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Low
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

GREEN & YELLOW HYDRAULIC SYSTEM AIR PRESSURE LOW LIGHT REMAINS ON AFTER BOTH ENGINES STARTED.  SERVICED GREEN SYSTEM RESEVOIR HEAD PRESSURE CKS NORMAL PER MM 29-14-00.  YELLOW SYSTEM - X-FERRED TO DMI LIST IAW A300 MEL 29-32-03 ASSIGNED 5587 S.P. 29-32-03. C/W PLACARD INSTALL. (ORIG/OPEN)
